# SDR GTIA2020012034954

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 7,725 hours, 3,266 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT REPORTED BY AFT F/AS DURING CLIMB THROUGH FL 180. PERFORM TSM INSPECTION IAW TSM 05-50-00-810-831-A, FOUND APU OVER SERVICED.  DRAINED APU IAW AMM 49-90-00 APU DRAINED TO WITH LIMITS OPS CHECK GOOD PERFFORMED OPS CHECK OF BOTH PACKS IAW 21-61-00 OPS CHECK NO SMELL PRESENT VERFIED BY REPORTING FA OK FOR SERVICE.
